Magnetoconductivity in disordered quantum wires

Research output: Contribution to journalJournal articleResearchpeer-review

The authors generalize the linear response theory of magnetoconductivity of disordered two-dimensional electron gases to include the case where a confinement potential is present in one of the two spatial directions. The theory allows studies of the effect of suppression of backscattering due to the existence of spatially separated edge states in high magnetic fields. Explicit calculations of the conductivity are carried out for weak scattering in two limits: the weak and the strong confinement limit.

Original languageEnglish
Article number018
JournalJournal of Physics: Condensed Matter
Issue number46
Pages (from-to)9131-9146
Number of pages16
Publication statusPublished - 1 Dec 1992

ID: 199596744